# SDR ASAA2024072551682

- Difficulty date: July 25, 2024
- Submitted: August 9, 2024
- Operation: Air carrier
- Aircraft: N625AS
- Make and model: Boeing 737790
- Aircraft serial: 30792
- Aircraft time: 72,031 hours, 38,008 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 147A566021
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR SUPPORT AT LBL-50 BETWEEN STA 947 TO STA 967 CORRODED. GROUNDED - YES. BLENDED CORROSION, FOUND TO BE OUT OF LIMITS IAW B737-700 SRM 53-70-51-1A-1. REMOVED AND REPLACED SUPPORT IAW B737-700 SRM 51-40-02-0G-0.W= 1.00 O= .090 R= .079 L= 2.00 D= .011.
